Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 256, NWS Sioux Falls, SD

August 28, 2011Beadle County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 28, 2011, 6:54 AM CDT for Beadle County, South Dakota. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2011, 6:54 AM CDT (11:54 UTC)
Expired
Aug 28, 2011, 7:46 AM CDT
In force
52 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Beadle County, SD

The radar

The Aberdeen radar (KABR), 104 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:27 AM CDTTSTM WND GST 603 W Huron, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 11.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS53 KFSD 281154
SVRFSD
SDC005-281300-
/O.NEW.KFSD.SV.W.0256.110828T1154Z-110828T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
654 AM CDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 800 AM CDT

* AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BURDETTE...OR 19 MILES NORTHEAST OF MILLER...AND
  MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HITCHCOCK AROUND 715 AM CDT...
  WOLSEY AROUND 725 AM CDT...
  VIRGIL AROUND 735 AM CDT...
  HURON AROUND 745 AM CDT...
  YALE AROUND 755 AM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BROADLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4464 9786 4451 9785 4421 9836 4441 9872
      4463 9872 4464 9870
TIME...MOT...LOC 1153Z 311DEG 32KT 4468 9867
WIND...HAIL 60MPH 1.50IN

$$

CHAPMAN
3 follow-up statements
067 
WWUS53 KFSD 281216
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
716 AM CDT SUN AUG 28 2011

SDC005-281300-
/O.CON.KFSD.SV.W.0256.000000T0000Z-110828T1300Z/
BEADLE SD-
716 AM CDT SUN AUG 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BEADLE COUNTY
UNTIL 800 AM CDT...

AT 716 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HITCHCOCK...OR 19 MILES NORTHWEST OF HURON...MOVING SOUTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HURON AROUND 745 AM CDT...
  YALE AROUND 755 AM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BROADLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4464 9786 4451 9785 4421 9836 4441 9872
      4463 9872 4464 9870
TIME...MOT...LOC 1216Z 299DEG 31KT 4458 9843
WIND...HAIL 60MPH 1.50IN

$$

CHAPMAN
257 
WWUS53 KFSD 281226
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
726 AM CDT SUN AUG 28 2011

SDC005-281300-
/O.CON.KFSD.SV.W.0256.000000T0000Z-110828T1300Z/
BEADLE SD-
726 AM CDT SUN AUG 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BEADLE COUNTY
UNTIL 800 AM CDT...

AT 726 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR HURON...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  YALE AROUND 735 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4464 9786 4451 9785 4421 9836 4441 9872
      4463 9872 4464 9870
TIME...MOT...LOC 1226Z 321DEG 35KT 4440 9824
WIND...HAIL 60MPH 1.50IN

$$
082 
WWUS53 KFSD 281246
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 AM CDT SUN AUG 28 2011

SDC005-281254-
/O.CAN.KFSD.SV.W.0256.000000T0000Z-110828T1300Z/
BEADLE SD-
746 AM CDT SUN AUG 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR BEADLE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT ACROSS SOUTHEAST
BEADLE COUNTY UNTIL 815 AM CDT...AND DAMAGING WINDS OF 60 TO 65 MPH ARE
LIKELY ACROSS THE FAR SOUTHEAST PORTIONS OF BEADLE COUNTY THROUGH 800 
AM.

LAT...LON 4464 9786 4451 9785 4421 9836 4441 9872
      4463 9872 4464 9870
TIME...MOT...LOC 1244Z 321DEG 35KT 4426 9809

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:56 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 28, 4:56 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
455 AM CDT SAT AUG 27 2011

.DISCUSSION...

OVERALL CONDITIONS ACROSS THE MUCH OF THE CENTRAL AND WESTERN U.S.
HAVE CHANGED FAIRLY LITTLE OVER THE LAST 24 HOURS...WITH RIDGE BACKING
JUST A BIT FARTHER WESTWARD...A LITTLE MORE ESTABLISHED SUBTROPICAL
FLOW UP THE BACK SIDE...AND STRONGER NORTHWEST FLOW ESTABLISHED ACROSS
THE IMMEDIATE AREA. EVENING RAOBS EXHIBIT A FAIRLY STRONG SHEAR IN
PLACE IN LAYER ABOVE 2KM...THANKS TO A 55-60 KT MID LEVEL FLOW.
SURFACE RIDGE IN PLACE FROM MINNESOTA TO IOWA FEEDING DRIER AIR IN
FROM THE EAST...BUT SLIGHTLY STRONGER RETURN FLOW BRINGING SOME
MARGINAL MOISTURE THE LONG WAY THROUGH THE HIGH PLAINS. COMPLEX OF
STORMS HAS DEVELOPED ACROSS NORTH DAKOTA HEADING SOUTHEAST...AND
IN LAST HALF HOUR OR SO ISOLATED MID LEVEL STORMS HAVE POPPED WEST
OF THE JAMES VALLEY. CHALLENGE TODAY IS AGAIN CONVECTIVE TIMING
AND PLACEMENT.

FOR THE SHORT TERM...CONVECTIVE MODE AT THE START WILL BE DOMINATED
BY ISOLATED SUPERCELLS...AS STORMS ALREADY SHOWING GOOD ROTATING
CORES AT QUICK EARLY DEVELOPMENT. 45 TO 55 KNOTS OF EFFECTIVE SHEAR
INDICATED ON ANALYSIS...AND STEEP MID LEVEL LAPSE RATES WILL RESULT
IN AVAILABLE CAPE OF 1000-1500 J/KG. THREAT WITH THESE STORMS WOULD
SEEM TO BE MAINLY ISOLATED LARGE HAIL THROUGH THE EARLY MORNING
HOURS. THIS AXIS OF ELEVATED INSTABILITY WILL PUSH SLOWLY EASTWARD
FROM A HURON TO YANKTON LINE TOWARD DAYBREAK. AT THE SAME TIME...
COMPLEX OF STORMS TO THE NORTH WILL CONTINUE TO DIVE SOUTHEAST PER
ANY OF THE MYRIAD OF SHORT RANGE MODELS ALONG THE EDGE OF THE
ELEVATED MIXED LAYER...AFFECTING AREAS GENERALLY FROM THE JAMES
VALLEY EASTWARD THROUGH THE MORNING HOURS. AN INCREASINGLY BETTER
ENVIRONMENT SHOULD RESULT IN SOME UPSCALE GROWTH AND INTENSIFICATION
AT LEAST THROUGH MID MORNING...AND LOOK FOR STORMS ON THIS COMPLEX
FLANK TO ALSO BE CAPABLE OF LARGE HAIL BEFORE WEAKENING OF COMPLEX
BEGINS. WILL TIME THE FEATURES GENERALLY ALONG WITH THE SUBTLE UPPER
WAVE IN ND AS IT MOVES TOWARD IA BY MIDDAY. BY AFTERNOON...LIKELY
NOT A WHOLE LOT OF ACTION REMAINING IN SOUTHEASTERN CWA.  THE EFFECT
OF CONVECTION CLOUDS/PRECIPITATION WILL MAKE FOR A DIFFICULT
TEMPERATURE FORECAST...AND HEDGED THINGS DOWN A BIT WITH THE POST
CONVECTIVE DEBRIS/STABILIZATION LIKELY TO PUT DAMPER ON WARMING.

HEADING INTO TONIGHT...WEAK HIGH PRESSURE UNDER CLEARING SKIES WILL
LIKELY ALLOW FOR AT LEAST SOME PATCHY TO AREAS OF FOG TO DEVELOP
LATER IN THE NIGHT. IF RAINFALL BECOMES MORE WIDESPREAD OR
SIGNIFICANT...MAY GET SOME AREAS OF DENSE FOG FROM ERN SD INTO NW IA.

BOUNDARY LOOKS NOW LIKE IT WILL DISSIPATE OUTSIDE OUT NORTHERN
DOORSTEP LATER ON MONDAY...BUT NOT A LOT OF FOCUS FOR PRECIPITATION
UNTIL AT LEAST LATER IN THE DAY...WHEN A FAIRLY DISTINCT UPPER WAVE
MOVES ACROSS THE AREA LATER MONDAY AFTERNOON INTO MONDAY EVENING.
AIRMASS AT LOWER LEVELS WILL REMAIN SOMEWHAT DRY OVER MOST OF
AREA...AND TRIMMED BACK TO ONLY A SLIGHT CHANCE LATER IN AFTERNOON
AROUND KHON/KBKX AREAS.

GOING THROUGH MONDAY NIGHT AND INTO TUESDAY...AN ILL TIMED WAVE WILL
MOVE THROUGH AS FLOW TRANSITIONS FROM NORTHWEST TO EVENTUAL
SOUTHWEST. GOOD STRONG THETA E ADVECTION WITH STRENGTHENING LOW
LEVEL JET...FOCUS FOR MONDAY NIGHT PRIMARILY FROM MID JAMES TO LOWER
MISSOURI VALLEY...PUSHING NORTH AND EAST WITH BUILDING RIDGE THROUGH
TUESDAY AND TUESDAY EVENING.

OTHER THAN THREAT FOR A LINGERING SHOWER OR THUNDERSTORM IN THE FAR
NORTHEAST AREAS VERY EARLY WEDNESDAY IN ELEVATED WARM ADVECTION
ZONE...SHOULD THEREAFTER THROUGH THURSDAY END UP CAPPED OFF TO
ANY MORE CONVECTIVE DEVELOPMENT. WILL SHAKE OFF ANY TENDENCY FOR
LOW LEVEL DRYING...AND MAKE FOR A VERY WARM AND HUMID PERIOD.
THURSDAY HAS POTENTIAL TO BE VERY WARM...AND MAY BE UNDERDOING
TEMPERATURES GIVEN THE MINIMAL CHANCE FOR AN EAST OF SOUTH COMPONENT
TO WINDS...LIKELY EVEN MORE SOUTHWEST IN THE PRE FRONTAL ENVIRONMENT.
DID RAISE TEMPERATURE...BUT MAY NEED MORE AS A FEW SOLUTIONS
INDICATE SHALLOW MIXING TOWARD 100 NOT OUT OF THE QUESTION IN THE
LOWER JAMES/LOWER MISSOURI VALLEY. /CHAPMAN

&&

.AVIATION...
A THUNDERSTORM COMPLEX...NOW LOCATED IN CENTRAL ND...IS EXPECTED TO
TRACK SOUTHEASTWARD ACROSS THE AREA LATE THIS MORNING.  TIMING WOULD
PLACE IT AT OUR NORTHERN BORDER AROUND 12Z...AND FINALLY REACHING
THE KSUX AREA AROUND 15Z. POSSIBLE DEVELOPMENT AHEAD OF THE MAIN
THUNDERSTORM COMPLEX COULD BRING A ROUND OF THUNDERSTORMS A FEW
HOURS AHEAD OF SCHEDULE. A FEW STORMS WITH STRONG GUSTS AND MARGINAL
HAIL IS POSSIBLE. STORMS WILL CLEAR OUT FROM NORTHWEST TO SOUTHEAST
AFTER 18Z. LINGERING MOISTURE WILL BRING THE POTENTIAL FOR PATCHY
FOG DEVELOPMENT LATE TONIGHT.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Aug 28, 6:04 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
604 AM CDT SUN AUG 28 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-291200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
604 AM CDT SUN AUG 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL BE CAPABLE OF
HAIL FROM QUARTER TO GOLF BALL SIZE FROM THE LOWER JAMES VALLEY
THROUGH THE MISSOURI RIVER CORRIDOR TOWARD SIOUX CITY.
ADDITIONALLY...A COMPLEX OF THUNDERSTORMS ACROSS NORTH CENTRAL
SOUTH DAKOTA WILL DROP SOUTHEAST AND AFFECT AREAS ALONG AND EAST
OF THE JAMES VALLEY STARTING AFTER SUNRISE.  THESE STORMS WILL
PRODUCE HAIL TO WALNUT SIZE AND WIND GUSTS TO AROUND 60
MPH...TRACKING AS FAR EAST AS THE INTERSTATE 29 CORRIDOR THROUGH
MIDDAY. BY AROUND NOON...THE THREAT FOR SEVERE THUNDERSTORMS
SHOULD DIMINISH...WITH A FEW LINGERING STORMS ACROSS MAINLY
NORTHWEST IOWA IN THE EARLY AFTERNOON.

FLOODING...
MINOR TO MODERATE FLOODING ON PARTS OF THE JAMES RIVER WILL
CONTINUE OVER THE NEXT COUPLE OF WEEKS...BUT RIVER LEVELS WILL
SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER
IS EXPECTED TO BE LARGELY BELOW FLOOD STAGE DURING THE FIRST HALF
OF SEPTEMBER.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN FORT
RANDALL DAM AND NEAR PONCA NEBRASKA...WITH RIVER LEVELS
CONTINUING TO DROP VERY SLOWLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL RETURN TO THE MISSOURI VALLEY ON
MONDAY EVENING...WITH THE THREAT FOR STORMS GRADUALLY SPREADING
NORTH AND EAST THROUGH TUESDAY. AT THIS TIME...SEVERE STORMS ARE
NOT EXPECTED.

THUNDERSTORMS WILL RETURN ON THURSDAY NIGHT AND FRIDAY...ALONG
WITH THE RISK FOR AN ISOLATED SEVERE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE THROUGH NOON ALONG AND WEST OF
INTERSTATE 29.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CHAPMAN

In the hours before

Local storm report, Aug 28, 6:26 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
626 AM CDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             8 NNE FULTON            43.84N 97.76W
08/28/2011  E0.88 INCH       HANSON             SD   TRAINED SPOTTER

            HAIL LASTED THROUGH 605 AM.

&&

JCHAPMAN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 4:17 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Douglas43 min
Aug 28, 4:48 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas42 min
Aug 28, 5:43 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix47 min
Aug 28, 5:49 AM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner, Sanborn41 min
Aug 28, 6:30 AM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner, Minnehaha45 min
Aug 28, 6:58 AM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Minnehaha, Turner47 min
Aug 28, 7:33 AM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury, Miner, Sanborn42 min
Aug 28, 7:37 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson38 min
Aug 28, 7:54 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union, Yankton51 min
Aug 28, 7:57 AM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton33 min
Aug 28, 8:00 AM CDTSevere Thunderstorm WarningFSDBrookings, Hanson, Kingsbury, Lake, McCook, Miner and 3 more60 min
Aug 28, 8:23 AM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton25 min
Aug 28, 8:24 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Turner51 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.